# SDR CA050307008

- Difficulty date: February 24, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 38,427 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 58570
- Part serial: 256
- Condition: Failed
- Location: Emergency Park
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON ROUTE FROM THE HANGAR THE AIRCRAFT FELT LIKE IT HAD A FLAT TIRE. ADDITIONAL POWER WAS REQUIRED TO CLEAR RUNWAY AND MANOUVERING AREA. ONCE SAFELY CLEAR OF ABOVE MENTIONED AREAS THE AIRCRAFT WAS SHUTDOWN AND INSPECTED.  IT WAS NOTE THAT ALL 4 BRAKE ASSEMBLIES WERE GLOWING. ALL 4 BRAKE ASSEMBLIES AND WHEELS WERE REPLACED ALONG WITH THE EMERGENCY PARK BRAKE ASSEMBLY.  FUNCTIONAL CHECK CARRIED OUT AND NO FURTHER FAULTS FOUND.
